AIMS Mathematics, 2019, 4(3): 740-750. doi: 10.3934/math.2019.3.740.

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

On (complete) normality of m-pF subalgebras in BCK/BCI-algebras

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor DE, Malaysia

In this paper, we introduce the concepts of normal $m$-polar fuzzy subalgebras, maximal $m$-polar fuzzy subalgebras and completely normal $m$-polar fuzzy subalgebras in $BCK/BCI$-algebras. We discuss some properties of normal (resp., maximal, completely normal) $m$-polar fuzzy subalgebras. We prove that any non-constant normal $m$-polar fuzzy subalgebra which is a maximal element of $(\mathcal{NO}(X), \subseteq)$ takes only the values $\widehat{0}=(0, 0, ... , 0)$ and $\widehat{1}=(1, 1, ... , 1),$ and every maximal $m$-polar fuzzy subalgebra is completely normal. Moreover, we state an $m$-polar fuzzy characteristic subalgebra in $BCK/BCI$-algebras.
  Article Metrics

Keywords $BCK/BCI$-algebras; $m$-polar fuzzy sets; $m$-polar fuzzy subalgebras; normal $m$-polar fuzzy subalgebras; completely normal $m$-polar fuzzy subalgebras; maximal $m$-polar fuzzy subalgebras

Citation: Anas Al-Masarwah, Abd Ghafur Ahmad. On (complete) normality of m-pF subalgebras in BCK/BCI-algebras. AIMS Mathematics, 2019, 4(3): 740-750. doi: 10.3934/math.2019.3.740


  • 1. M. Akram, M. Adeel, m-polar fuzzy labeling graphs with application, Mathematics in Computer Science, 10 (2016), 387-402.    
  • 2. M. Akram, A. Farooq, $m$-polar fuzzy lie ideals of lie algebras, Quasigroups Related Systems, 24 (2016), 141-150.
  • 3. M. Akram, A. Farooq, K. P. Shum, On $m$-polar fuzzy lie subalgebras, Ital. J. Pure Appl. Math., 36 (2016), 445-454.
  • 4. M. Akram, M. Sarwar, Novel applications of $m$-polar fuzzy hypergraphs, J. Intell. Fuzzy Syst., 32 (2017), 2747-2762.    
  • 5. M. Akram, G. Shahzadi, Hypergraphs in $m$-polar fuzzy environment, Mathematics, 6 (2018), 28.
  • 6. A. Al-Masarwah, A. G. Ahmad, Doubt bipolar fuzzy subalgebras and ideals in BCK/BCI-algebras, J. Math. Anal., 9 (2018), 9-27.
  • 7. A. Al-Masarwah, A. G. Ahmad, Novel concepts of doubt bipolar fuzzy H-ideals of BCK/BCI-algebras, Int. J. Innov. Comput. Inf. Control, 14 (2018), 2025-2041.
  • 8. A. Al-Masarwah, A. G. Ahmad, On some properties of doubt bipolar fuzzy H-ideals in BCK/BCI-algebras, Eur. J. Pure Appl. Math., 11 (2018), 652-670.    
  • 9. A. Al-Masarwah, A. G. Ahmad, $m$-Polar fuzzy ideals of BCK/BCI-algebras, Journal of King Saud University - Science, 2018.
  • 10. A. Al-Masarwah, A. G. Ahmad, $m$-Polar (α, β)-fuzzy ideals in BCK/BCI-algebras, Symmetry, 11 (2019), 44.
  • 11. K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Set. Syst., 20 (1986), 87-96.    
  • 12. J. Chen, S. Li, S. Ma, et al. $m$-polar fuzzy sets: An extension of bipolar fuzzy sets, The Scientific World Journal, 2014 (2014), 416530.
  • 13. A. Farooq, G. Ali, M. Akram, On $m$-polar fuzzy groups, Int. J. Algebr. Stat., 5 (2016), 115-127.    
  • 14. Y. Imai, K. Iséki, On axiom systems of propositional calculi, XIV, P. Jpn. Acad. A-Math, 42 (1966), 19-22.    
  • 15. K. Iséki, K. An algebra related with a propositional calculus, P. Jpn. Acad. A-Math, 42 (1966), 26-29.
  • 16. K. J. Lee, Bipolar fuzzy subalgerbas and bipolar fuzzy ideals of $BCK/BCI$-algerbas, Bull. Malays. Math. Sci. Soc., 32 (2009), 361-373.
  • 17. M. Sarwar, M. Akram, New applications of $m$-polar fuzzy matroids, Symmetry, 9 (2017), 319.
  • 18. T. Senapati, M. Bhowmik, M. Pal, Fuzzy dot subalgebras and fuzzy dot ideals of B-algebras, Journal of Uncertain Systems, 8 (2014), 22-30.
  • 19. T. Senapati, M. Bhowmik, M. Pal, Fuzzy dot structure of BG-algebras, Fuzzy Information and Engineering, 6 (2014), 315-329.    
  • 20. T. Senapati, M. Bhowmik, M. Pal, Interval-valued intuitionistic fuzzy closed ideals BG-algebras and their products, International Journal of Fuzzy Logic Systems, 2 (2012), 27-44.    
  • 21. T. Senapati, C. Jana, M. Bhowmik, et al. L-fuzzy G-subalgebras of G-algebras, Journal of the Egyptian Mathematical Society, 23 (2015), 219-223.    
  • 22. T. Senapati, C. Jana, M. pal, et al. Cubic Intuitionistic q-ideals of BCI-algebras, Symmetry, 10 (2018), 752.
  • 23. T. Senapati, Y. B. Jun, G. Muhiuddin, et al. Cubic intuitionistic structures applied to ideals of BCI-algebras, Analele Stiintifice ale Universitatii Ovidius Constanta, 27 (2019), 213-232.
  • 24. T. Senapati, C. S. Kim, M. Bhowmik, et al. Cubic subalgebras and cubic closed ideals of B-algebras, Fuzzy Information and Engineering, 7 (2015), 129-149.    
  • 25. T. Senapati, K. P. Shum, Cubic commutative ideals of BCK-algebras, Missouri Journal of Mathematical Sciences, 30 (2018), 5-19.
  • 26. T. Senapati, K. P. Shum, Cubic implicative ideals of BCK-algebras, Missouri Journal of Mathematical Sciences, 29 (2017), 125-138.
  • 27. O. G. Xi, Fuzzy BCK-algebras, Math. Jpn., 36 (1991), 935-942.
  • 28. L. A. Zadeh, Fuzzy sets, Inf. Control, 8 (1965), 338-353.    
  • 29. W. R. Zhang, Bipolar fuzzy sets and relations: A computational framework for cognitive and modeling and multiagent decision analysis, In: NAFIPS/IFIS/NASA'94. Proceedings of the First International Joint Conference of The North American Fuzzy Information Processing Society Biannual Conference. The Industrial Fuzzy Control and Intellige, pp. 305-309, 1994.


This article has been cited by

  • 1. Majdoleen Abu Qamar, Abd Ghafur Ahmad, Nasruddin Hassan, An approach to Q-neutrosophic soft rings, AIMS Mathematics, 2019, 4, 4, 1291, 10.3934/math.2019.4.1291

Reader Comments

your name: *   your email: *  

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved